Friday, February 10, 2017

5th Chennai Film Festival 2017 : Screening Schedule

5th Chennai International Documentary and Short Film Festival 2017

Schedule



13th February; Department of Politics, University of Madras

10 am: Inauguration

10:30   18 Feet (Dir: Renjit Kuzhur; 77 min; India; Documentary) – Opening Film
           
Encountering Injustice (Dir: Maheen; 14 min; India; Documentary)

Meanwhile the Killings Continue (Dir.Maheen; 18 min; India; Documentary)

Ethiopian Run (Dir:Christoph Oertli; 14 min; Ethiopia; Documentary)

Vandhe Mataram  (Dir:Shridhar Sudhir; 27 min; India; Documentary)

1:00     Lunch break

2:00     The Tiger Won’t Come Today (Dir: Suruchi Sharma; 17 min; Women Making Films; Short film)

Pava (Dir: Vaishnavi Sundar; 10 min; Women Making Films; Short film)

Leeches (Dir: Payal Sethi; 30 min; Women Making Films; Short film)

Auto Driver (Dir: Meena Longjam; 31 min; Women Making Films; Documentary)

Keli (Dir: Ranjitha Rajeevan; 7 min; Women Making Films; Animation)

Unfit (Dir: Shristi Jain; Women Making Films)

4:00     Dollar City (Dir: Amudhan R.P.; 77 min; India; Documentary)

13 February; Discovery Book Palace

5:30     The Ballad of Holland Island House (Dir: Lynn Tolinson; 5 min; USA; Voices from the Waters; Animation)
           
It Hit Upon the Roof (Dir: Teymourghaderi; 4 min; Iran; Voices from the Waters; Short film)

Aquarium (Dir: Marisa Cecchetti; 5 min; Italy; Voices from the Waters; Documentary)

The Island that was (Alberto Gambato; 11 min; Italy; Voices from the Waters; Documentary)

Midnight Blue (Blue Nuit; 7 min; France; Voices from the Waters; Documentary)

Bottle Life (Dir: Urs Schnell; 90 min; Switzerland, Germany; Voices from the Waters; Documentary)

8:00     Das Haus Neben Den Gleisen (Dir Nora Fingscheidt, Simone Catharina Gual; 66 min; Germany; Documentary)

14 February; Department of Politics; University of Madras

10 am  The Last Adieu (Dir: Shabnam Sukhdev; 92 min; Jabeen Merchant Retro; Documentary)

            I am Bonnie (Dir: Sourabh Kanti Dutta & Farha Katun; 45 min; India; Documentary)

            Yazhpanam Thedchanamoorthy (Dr.Amshan Kumar; 35 min; India; Documentary)

1:00     Lunch break

2:00     Voices from the Ruins (Dir: K P Sasi; 94 min; India; Documentary)

3:45     Valentina (Dir:Maximilian Feldmanna; 51 min; Germany; Documentary)

14 February; Discovery Book Palace

5:30 pm Sanjay Barnela Retrospective

Hunting Down Water (Dir: Sanjay Barnela & Vasant Saberwal; 32 min; Documentary)

Following the Rhythms (Dir: Sanjay Barnela; 34 min; Documentary)

6:40     Diamonds in the Vegetable Market
(Dir: Nilita Vachani; 68 min; Magic Lantern Films; Documentary)

8:00     Madman’s Conspiracy (Dir: Algis Arlauskas; 50 min; Spain; Documentary)

15 February; Department of Politics, University of Madras

10:00   Unlimited Girls (Dir: Paromita Vohra; 94 min; Jabeen Merchant Retro; Documentary)

            Journey with the River Cauvery (Dir: Bhavani GS; 25 min; India; Documentary)

            Mostly Waiting (Dir:Thandi Sebe& Tim Foresta; 30 min; South Africa; Documentary)

1:00:    Lunch break

2:00     The Factory (Dir: Rahul Roy; 120 min; India; Documentary)

4:00     Where the Grass Grows the Highest (Dir: Phillip Hallay; 51 min; Manoglia; Documentary

15 February 2017; Panuval Book Shop

5:30 pm I Exist (Dir: Radhika Prasidhha; 15 min; Women Making Films;
Short Film)

MIMOS (Dir: Srishti Jain; 5 min; Women Making Films; Short Film)

Bachelor Girls (Dir: Shikha Makan; 65 min; Women Making Films; Documentary)

7:00     Late Blossom Blues (Dir:Wolfgang Pfoer-Almer; 90 min; USA; Documentary)

16 February  2017; Department of Communication, Loyola College

10 am Iyakkunar Sikaram K Balachander (Dir: Manohar Singh Bisht; 102 min; India; Documentary)

12:15   Devta Activists (Dir: Sanjay Barnela; 28min; India; Retrospective)

1:00     Lunch break

2:00     Breath of Swamps (Dr.Ihar Chyshchenya; 24 min; Belarus; Voices from the Waters; Documentary

2:40     Gun and a God  (Dir: Sonia Nepram; 32 min; India; Women Making Films; Documentary)

            Unearthing the Treasure of Ariyalur (Dr.Vaishnavi Sundar; 25 min; Women Making Films; Documentary)

4:00     Nuclear Hallucinations (Dir:Fathima Nizaruddin; 54 min; India; Documentary)

16 February 2017: Panuval Book Store

5:30 pm Bidesia in Bambai (Dir: Surabi Sharma; 86 min; India; Documentary)

7:00     O Friend, This Waiting (Dir:Sandhya Kumar & Jusin McCarthy; 33 min; India; Documentary)

7:30     The Thinking Body (Dir:Kadambari Shivaya; 81 min; India; Documentary)

 17 February; Periyar Thidal

10 am When Hamlet Came to Mizoram (Dir: Pankaj Butali; 52 min; Magic Lantern Foundation; Documentary

10:55   Banaz A Love Story (Dir: Deeyah Khan; 70 min; Women Making Films; Documentary)

12:05   Village of Dust, City of Water (Dir: Sanjay Barnela; 28 min; Retrospective; Documentary)

1:00     Lunch break

2:00     AGHBALOU – The Source of Water (Dir: Remiguisz Sowa; 28 min; Poland; Voices from the Waters; Documentary)

2:30     Till We Meet Again (Dir: Rahul Roy; 90 min; Jabeen Merchant Retrospective; Documentary)

4:15     The Rat Race (Dir: Miriam Chandy Menacherry; 52 min; Magic Lantern Films; Documentary)

5:10     Mod (Dir: Pushpa Rawat; 69 min; India; Documentary)

6:20     Thirulogam (Dir: Ravi Subramaniyan; 72 min; India; Documentary)

8:00     Long Distance (Dir: Daniel Andreas Sager; 93 min; Somalia; Documentary)

18 February; Periyar Thidal

10 am Jari Mari (Dir: Surabhi Sharma; 75 min; Jabeen Merchant Retrospective; Documentary )

11:15   Knocking on Heaven’s Door (Dir: Sanjay Barnela & Samreen Farooqui; 52 min; Barnela Retro; Documentary

12:15   Silence in the Courts (Dir: Prasanna Vithanage; 57 min; Sri Lanka; Documentary)

1:00     Lunch break

2:00     World Before Her (Dir: Nisha Pahuja; 152 min; Women Making Films; Documentary)

4:45     A Walnut Tree (Dir: Ammar Azis; 92 min; Pakistan; Documentary)

6:15     Bilal (Dir: Sourav Sarangi; 87 min; India; Magic Lantern Films; Documentary)

8:00     The Children Send their Regards (Dir: Patricia Josefine Marchart; 104 min; Germany; Documentary)

19 February; Periyar Thidal

10 am  Invoking Justice (Dir: Deepa Dhanraj; 85min; Jabeen Merchant Retro; Documentary)

11:25   Aage Jake Left (Dir: Vaishnavi Sundar; 5 min; Women Making Films; Documentary)

11:30   The Catalyst (Dir: Vaishnavi Sundar; 25 min; Women Making Films; Fiction)

12:00   Are they better off? (Dir: Adithya Seth; 60 min; India; Documentary)

1:00     Lunch break

2:00     Scared Spirit of Water (Dir: Morningstar Mercredi; 58 min; Canada; Voices from the Waters; Documentary

3:00  The Pristine Coast (Dir: Scott Renyard; 110 min; Canada; Voices from the Waters; Documentary)

4:50     Iranthai Vaazhi Kaveri (Produced by Poovulagin Nanbargal; 25 min; India; Documentary)

5:15     Shoe Maker (Dir:Pandiaraju &Vinoth; India; 40 min; Documentary)

6:00     Vardha Sithaitha Agathi Muhaam (Dir: Vijay Anand; 30 min;  
            India; Documentary)

6:30     Sellakaasu – Makkalin Kural (Dir: Dhayalan; 25 min)

7:00     Oozhal Minsaram (Dr: Sa Gandhi & R.R.Srinivasan; 45 min; Tamil; Documentary)

7:45     Closing ceremony


1 comment: